International Journal of Partial Differential Equations and Applications
ISSN (Print): 2376-9548 ISSN (Online): 2376-9556 Website: http://www.sciepub.com/journal/ijpdea Editor-in-chief: Mahammad Nurmammadov
Open Access
Journal Browser
Go

Content: Volume 3, Issue 1

Open AccessArticle
Deformation and Breakup of an Axisymmetric Falling Drop under Constant Body Force
International Journal of Partial Differential Equations and Applications. 2015, 3(1), 1-6. DOI: 10.12691/ijpdea-3-1-1
Pub. Date: January 11, 2015Views: 8352Downloads: 6003
Open AccessArticle
Vector Transformation Operators for a Systems Partial Differential Equation
International Journal of Partial Differential Equations and Applications. 2015, 3(1), 7-11. DOI: 10.12691/ijpdea-3-1-2
Pub. Date: January 13, 2015Views: 6489Downloads: 4157
Open AccessArticle
The Approximate Solutions of the stochastic Generalized Swift-Hohenberg Equation with Neumann Boundary Conditions
International Journal of Partial Differential Equations and Applications. 2015, 3(1), 12-19. DOI: 10.12691/ijpdea-3-1-3
Pub. Date: February 10, 2015Views: 5029Downloads: 3235
Open AccessArticle
Approximate Solution of Stochastic Partial Differential Equation with Random Neumann Boundary Condition
International Journal of Partial Differential Equations and Applications. 2015, 3(1), 20-24. DOI: 10.12691/ijpdea-3-1-4
Pub. Date: March 15, 2015Views: 6569Downloads: 4689